# SDR 9723029948

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EMERGENCY EXIT AND ESCAPE PATH LIGHTING BETWEEN ROWS 6 THRU 8 WERE INOPERATIVE.  REPLACED FUSE AT POWER SUPPLY, OPERATIONAL CHECK NORMAL.
